Skip to Main content Skip to Navigation
Journal articles

Existence of travelling-wave solutions and local well-posedness of the Fowler equation

Abstract : We study the existence of travelling-waves and local well-posedness in a subspace of $C_b^1(\mathbb{R})$ for a nonlinear evolution equation recently proposed by Andrew C. Fowler to study the dynamics of dunes.
Document type :
Journal articles
Complete list of metadatas

Cited literature [7 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00257423
Contributor : Borys Alvarez-Samaniego <>
Submitted on : Thursday, March 12, 2009 - 5:00:08 PM
Last modification on : Thursday, January 11, 2018 - 6:15:40 AM
Long-term archiving on: : Thursday, September 23, 2010 - 6:03:19 PM

Files

Alvarez-Azerad.pdf
Files produced by the author(s)

Identifiers

Citation

Borys Alvarez-Samaniego, Pascal Azerad. Existence of travelling-wave solutions and local well-posedness of the Fowler equation. Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2009, 12 (04), pp.671 - 692. ⟨10.3934/dcdsb.2009.12.671⟩. ⟨hal-00257423v3⟩

Share

Metrics

Record views

480

Files downloads

643